Scissor equivalence for torus links

Baader, Sebastian (2012). Scissor equivalence for torus links. Bulletin of the London Mathematical Society, 44(5), pp. 1068-1078. Oxford: Oxford University Press 10.1112/blms/bds044

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian

ISSN:

0024-6093

Publisher:

Oxford University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

06 Dec 2013 13:39

Publisher DOI:

10.1112/blms/bds044

Web of Science ID:

000309070100017

URI:

https://boris.unibe.ch/id/eprint/17000 (FactScience: 224716)

Actions (login required)

Edit item Edit item
Provide Feedback